# SDR WRXR20250505005

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA. AREAS OF CORROSION ON THE INTERCOSTALS AT F.S. 364 - F.S 349 BETWEEN STGR 26L STGR 27. REPLACED INTERCOSTAL, P/N SH670-32075-3, AND REINSTALLED GUSSET AND RECONNECTED PROXIMITY SENSOR CABLES BETWEEN FR 349-364 STGR 26LH - 27 TO FOM IAW CRJ900 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01. AMM 52-70-08-400-801 A01.
